Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014 (2014), Article ID 539617, 12 pages
http://dx.doi.org/10.1155/2014/539617
Research Article

Switching Fuzzy Guaranteed Cost Control for Nonlinear Networked Control Systems

1Key Laboratory of Industrial Internet of Things & Networked Control, Ministry of Education, Chongqing University of Posts and Telecommunications, Chongqing 400065, China
2Research Center on Complex System Analysis and Control, Chongqing University of Posts and Telecommunications, Chongqing 400065, China

Received 17 August 2013; Accepted 21 November 2013; Published 9 February 2014

Academic Editor: Bo-Chao Zheng

Copyright © 2014 Linqin Cai et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Linqin Cai, Zhuo Yang, Jimin Yu, and Zhenhua Zhang, “Switching Fuzzy Guaranteed Cost Control for Nonlinear Networked Control Systems,” Mathematical Problems in Engineering, vol. 2014, Article ID 539617, 12 pages, 2014. doi:10.1155/2014/539617